MathSciNet Relay Station
MathSciNet bibliographic data
MR693960 (84g:20072) 20F34 (05C25 57M05)
Gersten, S. M. On fixed points of automorphisms of finitely generated free groups. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 3, 451–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement